# SDR F3LA202505080223

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09271
- Aircraft time: 16,897 hours, 7,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 164373
- Condition: Failed
- Location: Zone 200
- Part time: 16,897 hours, 7,839 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AIRCRAFT WAS UNDERGOING A HEAVY SERVICE CHECK DURING RON MAINTENANCE, NO FLIGHT DELAY. LP492867 ITEM #1 EPSU (11WL) FLAGGED UNIT FAULT EPSU, TEST FAILED.
CORRECTIVE ACTION: REF AMM 33-51-38-000-001-A AND 33-51-38-400-001-A. REMOVED AND REPLACED EPSU (11WL) OPS TEST GOOD. /END/.
